# SDR DALA2016111108699

- Difficulty date: May 8, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 68,905 hours, 51,648 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 546901-14 WAS ISSUED TO ADDRESS CORROSION TO THE SPLICE STRAP COMMON TO THE FUSELAGE BUTT SPLICE AT STA 229.
